Vol. 11, No. 1, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On similarity invariants of certain operators in Lp

G. K. Kalisch

Vol. 11 (1961), No. 1, 247–252
Mathematical Subject Classification
Primary: 44.00
Secondary: 45.00
Milestones
Received: 29 February 1960
Published: 1 March 1961
Authors
G. K. Kalisch